MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 3.0MM X 21MM NO TIP- PMA; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 3.0MM X 21MM NO TIP- PMA; STENT, INTRACRANIAL NEUROVASCULAR
Model Number M003UZAS30210
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the stent assisted coiling procedure for aneurysm located in the acom, the radiopaque marker of the subject stent delivery wire detached and fell off in the micro catheter.Physician didn't felt anything abnormal during the withdrawal of the delivery wire but noticed it while tracking up his first coil through the micro catheter.Surgical delay of more than 30 minutes was reported during the procedure.The physician replaced it with a new device and continued the procedure without clinical consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The device was received.The reported lot number was not confirmed as the packaging was not returned with the device.During the visual inspection, there was a coil returned within the catheter.The sdw was kinked/bent and broken.The main coil returned was intact.The coil delivery wire was kinked.The catheter shaft was kinked.The stent was not returned as it was implanted.Functional testing was not done as the stent was deployed and remained in the patient.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.No anomalies were noted to the device prior to use and there is no indication of a use error from the information provided.An assignable cause of procedural factors will be assigned to the as analyzed sdw broken/fractured during use and sdw kinked/bent.The issue is associated with a product that meets stryker design and manufacture specifications and was used in accordance with the dfu but due to procedural and/or anatomical factors during use, the device performance was limited.The reported ro marker(s) detached/separated/not visible under fluoroscopy was not confirmed during analysis as the stent was implanted successfully and the markers are located on the stent.The sdw was broken which may have been perceived as the stent ro marker was detached.An assignable cause of not confirmed will be assigned to the as reported ro marker(s) detached/separated/not visible under fluoroscopy.

Brand Name
NEUROFORM ATLAS 3.0MM X 21MM NO TIP- PMA
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key11572157
Report Number3008881809-2021-00140
Device Sequence Number17024547
Product Code NJE
UDI-Device Identifier07613327382211
UDI-Public07613327382211
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P180031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2025
Device Model NumberM003UZAS30210
Device Catalogue NumberM003UZAS30210
Device Lot Number22097538
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2021
Initial Date Received by Manufacturer 03/08/2021
Supplement Date Received by Manufacturer06/01/2021
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL-10 MICRO CATHETER (STRYKER); TARGET COIL (STRYKER)